# SDR CA070118010

- Difficulty date: January 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 8,619 hours, 33,824 cycles
- Engine: Tmeca ARRIEL1D
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: 350A13111620
- Condition: Damaged
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS IS (1) OF (2) BOLTS USED TO RETAIN THE HORIZONTAL STAB. TO THE TAIL BOOM OF THE HELICOPTER.  THE THREADED SECTION OF THE BOLT AND THE NUT WERE FOUND MISSING.  IT APPEARS THAT THE THREADED SECTION OF THE BOLT HAD BEEN CRACKED FOR SOME TIME BEFORE DEPARTING. (TC NR 20070118010)
